MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SEE H10; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SEE H10; INTRAOCULAR LENS
Model Number DXW225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Flashers (1864); Visual Disturbances (2140); Halo (2227)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the dxw225 intraocular lens (iol) was explanted from the patient's operative eye due to complaints of extreme positive dysphotopsia and persistent halos, glares, starbursts, and bright streaks of light.Replacement lens was a tecnis eyhance iol.Iol is not available for return as it was discarded.No further information is available.
 
Additional Manufacturer Narrative
Additional information: patient weight and patient ethnicity and race: unknown/asked information unavailable.Date of event: unknown as information was not provided.The best estimate date is between (b)(6) 2023 and (b)(6) 2023 (iol implant and complaint awareness dates).Tecnis symfony toric ii optiblue extended range of vision iol with tecnis simplicity¿ delivery system.Date explanted: unknown/asked information unavailable.The device was not returned for evaluation as it was discarded.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
1700 e. st. andrew place
santa ana, CA 92705
7142478552
MDR Report Key16710862
Report Number3012236936-2023-00876
Device Sequence Number19280598
Product Code HQL
UDI-Device Identifier05050474763999
UDI-Public(01)05050474763999(17)250611
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2025
Device Model NumberDXW225
Device Catalogue NumberDXW225U120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2023
Initial Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale